An algebraic approach to tempered distributions
Abbreviated Journal Title
J. Math. Anal. Appl.
Keywords
Pseudoquotients; Convolution quotients; Fourier transform; Schwartz; distributions; Tempered distributions; Mathematics, Applied; Mathematics
Abstract
A space of pseudoquotients is introduced that is shown to be isomorphic to the space of tempered distributions on R(N). The Fourier transform is defined as a map from the space of pseudoquotients to the space of tempered distributions and as a transformation on pseudoquotients. (C) 2011 Elsevier Inc. All rights reserved.
Journal Title
Journal of Mathematical Analysis and Applications
Volume
384
Issue/Number
2
Publication Date
1-1-2011
Document Type
Article
Language
English
First Page
307
Last Page
319
WOS Identifier
ISSN
0022-247X
Recommended Citation
"An algebraic approach to tempered distributions" (2011). Faculty Bibliography 2010s. 1073.
https://stars.library.ucf.edu/facultybib2010/1073
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]